# SDR CA100531001

- Difficulty date: May 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8314
- Aircraft time: 25,270 hours
- Engine: Pwa PW123
- System (JASC): 7250 · Turbine Section
- Part: Turbine Case
- Condition: Chafed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINEERING INVESTIGATION REPORT EIR PW100 2010-036, TREND MONITORING DETECTED DEGRADATION OF ENGINE PERFORMANCE.  FURTHER INVESTIGATION REVEALED HEAVY TIP RUB ON THE HP TURBINE RESULTING IN EXCESSIVE HP TURBINE BLADE CLEARANCES.
